Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6077 Publications


2004 | Journal Article | IST-REx-ID: 8518
Koralov L, Kaloshin V, Dolgopyat D. 2004. Sample path properties of the stochastic flows. The Annals of Probability. 32(1A), 1–27.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Browning TD. 2003. Counting rational points on cubic and quartic surfaces. Acta Arithmetica. 108(3), 275–295.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning TD. 2003. A note on the distribution of rational points on threefolds. Quarterly Journal of Mathematics. 54(1), 33–39.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning TD. 2003. Sums of four biquadrates. Mathematical Proceedings of the Cambridge Philosophical Society. 134(3), 385–395.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Browning TD. 2003. Counting rational points on diagonal quadratic surfaces. Quarterly Journal of Mathematics. 54(1), 11–31.
View | DOI
 

Search

Filter Publications